On the structure of the solution set of evolution inclusions with time-dependent subdifferentials
Rendiconti del Seminario Matematico della Università di Padova, Tome 97 (1997) , pp. 163-186.
@article{RSMUP_1997__97__163_0,
     author = {Papageorgiou, Nikolas S. and Papalini, Francesca},
     title = {On the structure of the solution set of evolution inclusions with time-dependent subdifferentials},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {163--186},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {97},
     year = {1997},
     zbl = {0893.34060},
     mrnumber = {1476169},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1997__97__163_0/}
}
Papageorgiou, Nikolas S.; Papalini, Francesca. On the structure of the solution set of evolution inclusions with time-dependent subdifferentials. Rendiconti del Seminario Matematico della Università di Padova, Tome 97 (1997) , pp. 163-186. http://www.numdam.org/item/RSMUP_1997__97__163_0/

[1] M.E. Ballotti, Aronszajn's theorem for a parabolic partial differential equation, Nonl. Anal. T.M.A., 9 (1985), pp. 1183-1188. | MR 813652 | Zbl 0583.35053

[2] V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff International Publishing, Leyden, The Netherlands (1976). | MR 390843 | Zbl 0328.47035

[3] A. Bressan - G. Colombo, Extension and selections of maps with decomposable values, Studia Math., 90 (1988), pp. 69-86. | MR 947921 | Zbl 0677.54013

[4] H. Brezis, Operateurs Maximaux Monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland, Amsterdam (1973). | MR 348562 | Zbl 0252.47055

[5] A. Cellina, On the set of solution to Lipschitzian differential inclusions, Diff. Integ. Equations, 1 (1988), pp. 495-500. | MR 945823 | Zbl 0723.34009

[6] F. De Blasi, Characterizations of certain classes of semicontinuous multifunctions by continuous approximations, J. Math. Anal. Appl., 106 (1985), pp. 1-18. | MR 780314 | Zbl 0574.54012

[7] F. De Blasi - J. Myjak, On the solution sets for differential inclusions, Bull. Pol. Acad. Sci., 33 (1985), pp. 17-23. | MR 798723 | Zbl 0571.34008

[8] F. De Blasi - G. Pianigiani, Non-convex valued differential inclusions in Banach spaces, J. Math. Anal. Appl., 157 (1991), pp. 469-494. | MR 1112329 | Zbl 0728.34013

[9] F. De Blasi - G. Pianigiani, Topological properties of nonconvex differential inclusions, Nonl. Anal. T.M.A., 20 (1993), pp. 871-894. | MR 1214750 | Zbl 0774.34010

[10] F. De Blasi - G. Pianigiani - V. Staicu, Topological properties of nonconvex differential inclusions of evolution type, Nonl. Anal. T.M.A., 23 (1995), pp. 711-720. | MR 1319080 | Zbl 0828.34010

[11] C.J. Himmelberg, Measurable relations, Fundamenta Math., 87 (1975), pp. 53-72. | MR 367142 | Zbl 0296.28003

[12] C.J. Himmelberg - F. S. VAN VLECK, A note on solution sets of differential inclusions, Rocky Mountain J. Math., 12 (1982), pp. 621-625. | MR 683856 | Zbl 0531.34007

[13] S. Hu - V. Lakshmikantham - N.S. Papageorgiou, On the properties of the solution set of semilinear evolution inclusions, to appear. | MR 1330643 | Zbl 0831.34014

[14] S. Hu - N. S. PAPAGEORGIOU, On the topological regularity of the solution set of differential inclusions with constraints, J. Diff. Equations, 107 (1994), pp. 280-289. | MR 1264523 | Zbl 0796.34017

[15] D.M. Hyman, On decreasing sequences of compact absolute retracts, Fundamenta Math., 64 (1969), pp. 91-97. | MR 253303 | Zbl 0174.25804

[16] N. Kemnochi, Some nonlinear parabolic variational inequalities, Israel J. Math., 22 (1975), pp. 305-331. | Zbl 0327.49004

[17] N. Kikuchi, Kneser's property for du/dt = Δu + √u, Keio Univ. Math. Sem. Rep., 3 (1978), pp. 45-48. | Zbl 0391.35011

[18] N.S. Papageorgiou, Convergence theorems for Banach space valued integrable multifunctions, Inter. Math. Math. Sci., 10 (1987), pp. 433-442. | MR 896595 | Zbl 0619.28009

[19] N.S. Papageorgiou, On measurable multifunctions with applications to random multivalued equations, Math. Japonica, 32 (1987), pp. 437-464. | MR 914749 | Zbl 0634.28005

[20] N.S. Papageorgiou, On the solution set of evolution inclusions driven by time-dependent subdifferential, Math. Japonica, 37 (1992), pp. 1087-1099. | MR 1196384 | Zbl 0810.34059

[21] N.S. Papageorgiou, On the topological property of the solution set of evolution inclusions involving time-dependent subdifferential operators, Boll. Un. Mat. Ital., 8-B (1994). | Zbl 0845.34066

[22] J. Rauch, Discontinuous semilinear differential equations and multiple valued maps, Proc. Amer. Math. Soc., 64 (1977). | MR 442453 | Zbl 0413.35031

[23] V. Staicu, Sissa report, 42M (1990).

[24] D.H. Wagner, Survey of measurable selection theorems, SIAM J. Control Optim., 15 (1977), pp. 859-903. | MR 486391 | Zbl 0407.28006

[25] Y. Yamada, On evolution equations generated by subdifferential operators, J. Fac. Sci. Univ. Tokyo, 23 (1976), pp. 491-515. | MR 425701 | Zbl 0343.34053

[26] S. Yotsutani, Evolution equations associated with subdifferentials, J. Math. Soc. Japan, 31 (1978), pp. 623-646. | MR 544681 | Zbl 0405.35043